# SDR 2008UALA02484

- Difficulty date: April 27, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,346 hours, 17,912 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Warning Message
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEVATOR ASYMMETRY EICAS STATUS MESSAGE DISPLAYED.  PERFORMED T-S PER FIM 27-0 9-00 FIG 106, AND OPS CHK PER MM 27-31-00. ALL CHK'D NORMAL NO ECIAS MESSAGES NOTED.  NO REPEATS SINCE INCIDENT.
